Alert archive / Wyoming / High Wind Warnings in 2015
High Wind Warning 4, NWS Riverton, WY
NWS Riverton, WY issued this high wind warning at Feb 2, 2015, 12:13 PM MST for Park County, Wyoming. It took effect at Feb 2, 2015, 8:00 PM MST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 2, 2015, 12:13 PM MST (19:13 UTC)
- In effect from
- Feb 2, 2015, 8:00 PM MST
- Expired
- Feb 3, 2015, 11:00 AM MST
- In force
- 15 hr
- Issued by
- NWS Riverton, WY
County Park County, WY
The radar
The Billings radar (KBLX), 167 km from the middle of the area, began a volume at 19:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 7.2 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1639 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
781 WWUS75 KRIW 021913 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 1213 PM MST MON FEB 2 2015 ...HIGH WIND WARNING CODY FOOTHILLS... .INCREASING UPPER LEVEL WINDS ALONG WITH AN INCREASING SURFACE PRESSURE GRADIENT AND MOUNTAIN WAVE PRODUCTION WILL BRING HIGH WINDS TO PORTIONS OF THE CODY FOOTHILLS THROUGH TUESDAY MORNING. WYZ003-031100- /O.NEW.KRIW.HW.W.0004.150203T0400Z-150203T1800Z/ CODY FOOTHILLS- INCLUDING THE CITIES OF...CODY...MEETEETSE 1213 PM MST MON FEB 2 2015 ...HIGH WIND WARNING IN EFFECT FROM 9 PM THIS EVENING TO 11 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 11 AM MST TUESDAY. * SUMMARY AND TIMING...STRONG WINDS WILL INCREASE OUT OF THE WEST TO SOUTHWEST THIS EVENING...CONTINUING THROUGH TUESDAY MORNING. * WIND...WEST SOUTHWEST 30 TO 40 MPH WITH GUSTS TO 60 MPH. HIGHEST GUSTS WILL BE POSSIBLE IN THE VICINITY OF CLARK AND NEAR LANDFILL ROAD SOUTH OF CODY. * IMPACTS...TRAVELERS ON HIGHWAY 120 FROM CLARK TO SOUTH OF CODY MAY EXPERIENCE STRONG CROSSWINDS. THOSE IN LIGHT WEIGHT AND HIGH PROFILE VEHICLES SHOULD EXERCISE IF TRAVEL IS NECESSARY ACROSS THIS AREA SATURDAY NIGHT THROUGH SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET AT WYOROAD.INFO. && $$
4 follow-up statements
174 WWUS75 KRIW 022010 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 110 PM MST MON FEB 2 2015 ...HIGH WIND WARNING CODY FOOTHILLS... .INCREASING UPPER LEVEL WINDS ALONG WITH AN INCREASING SURFACE PRESSURE GRADIENT AND MOUNTAIN WAVE PRODUCTION WILL BRING HIGH WINDS TO PORTIONS OF THE CODY FOOTHILLS THROUGH TUESDAY MORNING. WYZ003-031100- /O.EXT.KRIW.HW.W.0004.150203T0300Z-150203T1800Z/ CODY FOOTHILLS- INCLUDING THE CITIES OF...CODY...MEETEETSE 110 PM MST MON FEB 2 2015 ...HIGH WIND WARNING NOW IN EFFECT FROM 8 PM THIS EVENING TO 11 AM MST TUESDAY... THE HIGH WIND WARNING IS NOW IN EFFECT FROM 8 PM THIS EVENING TO 11 AM MST TUESDAY. * SUMMARY AND TIMING...STRONG WINDS WILL INCREASE OUT OF THE WEST TO SOUTHWEST THIS EVENING...CONTINUING THROUGH TUESDAY MORNING. * WIND...WEST SOUTHWEST 30 TO 40 MPH WITH GUSTS TO 60 MPH. HIGHEST GUSTS WILL BE POSSIBLE IN THE VICINITY OF CLARK AND NEAR LANDFILL ROAD SOUTH OF CODY. * IMPACTS...TRAVELERS ON HIGHWAY 120 FROM CLARK TO SOUTH OF CODY MAY EXPERIENCE STRONG CROSSWINDS. THOSE IN LIGHT WEIGHT AND HIGH PROFILE VEHICLES SHOULD EXERCISE IF TRAVEL IS NECESSARY ACROSS THIS AREA SATURDAY NIGHT THROUGH SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET AT WYOROAD.INFO. && $$
214 WWUS75 KRIW 030345 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 845 PM MST MON FEB 2 2015 ...HIGH WIND WARNING CODY FOOTHILLS... .INCREASING UPPER LEVEL WINDS ALONG WITH AN INCREASING SURFACE PRESSURE GRADIENT AND MOUNTAIN WAVE PRODUCTION WILL BRING HIGH WINDS TO PORTIONS OF THE CODY FOOTHILLS THROUGH TUESDAY MORNING. WYZ003-031100- /O.CON.KRIW.HW.W.0004.000000T0000Z-150203T1800Z/ CODY FOOTHILLS- INCLUDING THE CITIES OF...CODY...MEETEETSE 845 PM MST MON FEB 2 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY. * SUMMARY AND TIMING...STRONG WINDS WILL OCCUR TONIGHT INTO TUESDAY MORNING. WIND GUSTS AROUND CLARK SO FAR THIS EVENING HAVE BEEN BETWEEN 50 AND 57 MPH THROUGH 830 PM. * WIND...WEST SOUTHWEST 30 TO 40 MPH WITH GUSTS TO 60 MPH. HIGHEST GUSTS WILL BE POSSIBLE IN THE VICINITY OF CLARK AND NEAR LANDFILL ROAD SOUTH OF CODY. HERE WIND GUSTS TO 70 MPH MAY OCCUR. * IMPACTS...TRAVELERS ON HIGHWAY 120 FROM CLARK TO SOUTH OF CODY MAY EXPERIENCE STRONG CROSSWINDS. THOSE IN LIGHT WEIGHT AND HIGH PROFILE VEHICLES SHOULD EXERCISE IF TRAVEL IS NECESSARY ACROSS THIS AREA SATURDAY NIGHT THROUGH SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET AT WYOROAD.INFO. && $$
109 WWUS75 KRIW 031043 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 343 AM MST TUE FEB 3 2015 ...HIGH WIND WARNING CODY FOOTHILLS... .INCREASING UPPER LEVEL WINDS ALONG WITH AN INCREASING SURFACE PRESSURE GRADIENT AND MOUNTAIN WAVE PRODUCTION WILL BRING HIGH WINDS TO PORTIONS OF THE CODY FOOTHILLS THROUGH 11 AM THIS MORNING. WYZ003-031800- /O.CON.KRIW.HW.W.0004.000000T0000Z-150203T1800Z/ CODY FOOTHILLS- INCLUDING THE CITIES OF...CODY...MEETEETSE 343 AM MST TUE FEB 3 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. * SUMMARY AND TIMING...STRONG WINDS WILL OCCUR THROUGH 11 AM THIS MORNING. WIND GUSTS AROUND CLARK SO FAR OVERNIGHT HAVE BEEN BETWEEN 50 AND 57 MPH THROUGH 830 PM WITH SUSTAINED WINDS OF 30 TO 40 MPH AT TIMES. * WIND...WEST SOUTHWEST 30 TO 40 MPH WITH GUSTS TO 60 MPH. HIGHEST GUSTS ARE EXPECTED IN THE VICINITY OF CLARK AND NEAR LANDFILL ROAD SOUTH OF CODY. HERE WIND GUSTS TO 70 MPH MAY OCCUR. * IMPACTS...TRAVELERS ON HIGHWAY 120 FROM CLARK TO SOUTH OF CODY MAY EXPERIENCE STRONG CROSSWINDS. THOSE IN LIGHT WEIGHT AND HIGH PROFILE VEHICLES SHOULD EXERCISE CAUTION IF TRAVEL IS NECESSARY ACROSS THIS AREA THIS MORNING.. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET AT WYOROAD.INFO. && $$ LIPSON
668 WWUS75 KRIW 031800 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 1100 AM MST TUE FEB 3 2015 ...GUSTY WEST WINDS CONTINUE...BUT NOT AS STRONG... .WEST WINDS WILL CONTINUE TO DECREASE IN INTENSITY THROUGH THE AFTERNOON PERIOD AS PREVIOUS UPPER LEVEL DISTURBANCE MOVES OUT OF THE AREA. WYZ003-031900- /O.EXP.KRIW.HW.W.0004.000000T0000Z-150203T1800Z/ CODY FOOTHILLS- INCLUDING THE CITIES OF...CODY...MEETEETSE 1100 AM MST TUE FEB 3 2015 ...HIGH WIND WARNING WILL EXPIRE AT 11 AM MST THIS MORNING... THE HIGH WIND WARNING WILL EXPIRE AT 11 AM MST THIS MORNING. EXPECT WEST WINDS TO DECREASE IN STRENGTH...BUT GUSTY WINDS TO CONTINUE OCCASIONALLY THROUGH THE AFTERNOON PERIOD. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this high wind warning went out at Feb 2, 10:06 AM MST, 2 hours 7 minutes earlier.
Area forecast discussion, Feb 2, 10:06 AM MST, 2 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 1006 AM MST MON FEB 2 2015 .SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT WE HAVE NOW ESTABLISHED A WESTERLY ZONAL FLOW WHICH IS MORE CONDUCIVE FOR SNOW IN THE FAR WEST. THE FIRST IN A SERIES OF PACIFIC WEATHER FEATURES TO AFFECT FAR WESTERN WYOMING IS CURRENTLY UNDERWAY. ISENTROPIC LIFT AHEAD OF THIS FIRST SHORTWAVE IS CRANKING OUT STEADY LIGHT SNOWFALL IN THE FAR WEST. FIVE INCHES HAVE FALLEN SO FAR AT THE JACKSON HOLE RESORT AT THE TIME OF THIS WRITING. DURING THE FIRST TROUGHPA THE ISENTROPIC LIFT WILL SHIFT TO SWEETWATER COUNTY WHERE LIGHTER SNOWFALL WILL OCCUR AFTER SUNRISE THIS MORNING. THE SNOWFALL OUT WEST WILL LET UP LATER THIS MORNING. THEN THE MAIN TROUGH LOCATED OUT AT 135W WILL CRANK OUT THE SECOND MORE ROBUST PACIFIC SHORTWAVE THAT WILL APPROACH OUR CWA THIS EVENING AND...JUST LIKE THE FIRST FEATURE...WILL PRODUCE MORE STEADY LIGHT TO MODERATE SNOWFALL MAINLY FROM 00Z THROUGH 06Z TUESDAY FROM MORE ISENTROPIC LIFT AHEAD OF THE SECOND TROUPHPA DUE THROUGH LATER TONIGHT. THE FORECAST FOR THE THIRD PERIOD IS REMINISCENT OF ONE SUITABLE FOR PHIL CONNORS AS TODAY IS APPROPRIATELY FEBRUARY 2ND. JUST LIKE THE FIRST FEATURE...THE ISENTROPIC LIFT WILL SPREAD INTO SWEETWATER COUNTY TUESDAY MORNING WITH MORE LIGHT SNOW MOVING INTO THAT AREA. THEN WE WILL EXPERIENCE ANOTHER RESPITE IN THE SNOWFALL IN THE INTENSITY OF THE SNOWFALL TUESDAY AT ABOUT THE SAME TIME H7 TEMPS WARM UP TO -3.5C OVER SOUTHWEST WY INCLUDING THE STAR VALLEY AND SOUTHERN LINCOLN COUNTY WHERE THE SNOWFALL WILL LIKELY MIX WITH RAINFALL TUESDAY AFTERNOON. THEN THE THIRD AND FINAL MOST ROBUST OF THE THREE PACIFIC SHORTWAVES WILL DELIVER MORE SNOWFALL TO THE FAR WEST WITH A BROADER AREA OF STRONGER ISENTROPIC LIFT IN THE WEST RESULTING IN EVEN HEAVIER SNOWFALL OUT WEST. THIS FEATURE WILL DRIVE A COLD FRONT SOUTH ACROSS WYOMING TUESDAY NIGHT AND WILL ENABLE THE SNOWFALL TO SPILL OVER THE DIVIDE BEFORE SUNRISE WEDNESDAY. IN ADDITION...Q VECTOR FORCING WILL ENHANCE LIFT IN NORTHEAST AND EASTERN WY TUE NT. DECIDED TO ISSUE A WINTER WEATHER ADVISORY FOR THE FAR WEST WITH A VALID TIME FROM 00Z TUE THROUGH 15Z WED. SINCE THIS PERIOD OF ON AND OFF SIGNIFICANT SNOWFALL WILL PERSIST FOR 39 HOURS...IT SEEMED MORE APPROPRIATE TO ISSUE AN ADVISORY FOR THIS TYPE OF EVENT SINCE THE SNOWFALL WILL BE SPREAD OUT OVER A PERIOD OF TIME. AS FOR WIND EAST OF THE DIVIDE...THE WEST NORTHWEST FLOW WILL RESULT IN INCREASING WEST SOUTHWEST WINDS ALONG THE SOUTHERN WIND CORRIDOR AS WELL AS THE EAST SLOPE OF THE DIVIDE BUT THE PRESSURE GRADIENT DOES NOT SUPPORT HIGH WIND THROUGH TUE NT. HOWEVER...THE STRONGEST WINDS WILL LIKELY OCCUR TUESDAY NIGHT WITH THE GRAND FINALE WEATHER FEATURE AS H7 WINDS WILL BE 55 KNOTS SO 25 TO 35 MPH WITH GUSTS TO 45 TO 50 MPH WILL LIKELY OCCUR IN THE AFOREMENTIONED AREAS. TEMPS WILL BE SEASONABLY MILD WITH WARMER TEMPS EAST OF THE DIVIDE FROM DOWNSLOPE FLOW. .LONG TERM...THURSDAY THROUGH MONDAY CONSIDERABLE MODEL VARIATION IN THE DETAILS TONIGHT BUT OVERALL PATTERN IS REASONABLY SIMILAR TONIGHT. WE START THE PERIOD WITH A FLAT RIDGE AXIS OVERHEAD WITH A GENERALLY DRY START INTO FRIDAY. TEMPERATURES ARE QUITE WARM UNDER THE RIDGE BUT ON THE OTHER HAND...FRESH SNOW COVER FROM WEDNESDAY'S SYSTEM WILL LIKELY LEAD TO A COLD START IN CENTRAL WYOMING WITH THE BASINS STUCK UNDER INVERSIONS. EVEN THE WIND CORRIDOR WILL NOT WARM AS MUCH AS THEY COULD WITH WIND BLOWING OVER FRESH SNOW COVER. SO THAT'S THE FIRST CHALLENGE FOR HIGHS THURSDAY. FLOW THEN FLATTENS FRIDAY INTO FRIDAY NIGHT WITH INCREASING MOISTURE MOVING INTO THE WEST AND INCREASING WIND EAST. TEMPS WARM ENOUGH OUT WEST WHERE VALLEYS COULD BE RAIN UNTIL A STRONG SHORTWAVE COMES THROUGH ON SATURDAY PROVIDING HEAVIER PCPN AND COLDER TEMPERATURES. MORE WIND EAST OF THE DIVIDE WITH THIS SYSTEM THROUGH SATURDAY. BRIEF BREAK OUT WEST IN THE PCPN SATURDAY NIGHT ALTHOUGH THE ECMWF HAS A WEAK WAVE DURING THIS TIME. ISENTROPIC UPGLIDE RETURNS SUNDAY AHEAD OF ANOTHER POTENTIAL SIGNIFICANT SHORTWAVE ON MONDAY WITH MORE WIND EAST OF THE DIVIDE. && .AVIATION.../18Z ISSUANCE/ EAST OF THE DIVIDE...KCOD/KCPR/KLND/KRIW/KWRL ROUTES VFR CONDITIONS WILL PREVAIL THROUGH THE PERIOD. HOWEVER...AREAS OF LLWS WILL BE ENCOUNTERED NEAR MOST TERMINAL SITES AFTER 03Z TUE...LASTING THROUGH THE END OF THIS FORECAST PERIOD. ADDITIONALLY...AFTER A LULL IN THE WINDS DURING THE AFTERNOON...RIDGE TOP WINDS WILL INCREASE RAPIDLY THIS EVENING WITH SOME MOUNTAIN WAVE PRODUCTION AND AREAS OF STRONG WEST TO SOUTHWEST SURFACE WINDS IN THE LEE OF THE ABSAROKA AND WESTERN WIND RIVER MOUNTAINS...VCNTY KCOD-KLND THROUGH 18Z TUE. WEST OF THE DIVIDE...KBPI/KJAC/KPNA/KRKS ROUTES DRIER AIR WILL PUSH IN FROM THE NORTHWEST THROUGH THE DAY TODAY WITH VFR TO OCCASIONAL MVFR CONDITIONS AT MOST TERMINAL SITES LASTING UNTIL NEAR 00Z...WHEN MVFR CONDITIONS IN LOW S CIG AND VIS WILL BEGIN AGAIN. KRKS WILL LIKELY STAY VFR THROUGH THE FORECAST PERIOD. AS THE NEXT SYSTEM BECOMES MORE ENTRENCHED OVERNIGHT...SO WILL THE LIKELIHOOD OF IFR CONDITIONS IN LOWER CIGS AND VIS IN -SN AT BOTH KJAC AND KPNA BETWEEN 03Z AND 05Z TUESDAY. THIS WILL ALSO BRING WIDESPREAD MTN OBSCURATIONS ACROSS THE SAME AREA AFTER 03Z TUESDAY WITH SOME LOCALIZED IMPROVEMENT IN THE CONDITIONS AFTER 11Z TUESDAY. ADDITIONALLY...AREAS OF LLWS WILL BE ENCOUNTERED NEAR MOST TERMINAL SITES AFTER 03Z TUE...LASTING THROUGH THE END OF THIS FORECAST PERIOD. && .FIRE WEATHER... DRY CONDITIONS EAST OF THE CONTINENTAL DIVIDE TODAY THROUGH TUESDAY. SOME SNOW WILL DEVELOP IN THE HIGHER ELEVATIONS OF THE BIGHORN MOUNTAINS TODAY WITH LIGHT ACCUMULATIONS. WEST OF THE DIVIDE...SNOW WILL OCCUR TODAY WITH MODERATE ACCUMULATIONS. ANOTHER ROUND OF SNOW WILL OCCUR IN THE WEST TONIGHT INTO TUESDAY. BREEZY TO WINDY CONDITIONS WILL OCCUR THROUGH TODAY IN THE WIND CORRIDOR FROM ROCK SPRINGS TO CASPER AND ALONG THE EAST SLOPES OF THE MOUNTAINS. && .RIW WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 5 PM THIS AFTERNOON TO 8 AM MST WEDNESDAY WYZ001-002-012>014-023>025-027. && SHORT TERM...LIPSON LONG TERM...SKRBAC AVIATION...BRAUN FIRE WEATHER...LIPSON
Hazardous weather outlook, Feb 2, 4:44 AM MST, 7 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 444 AM MST MON FEB 2 2015 WYZ001>020-022>030-031300- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 444 AM MST MON FEB 2 2015 ...WINTER WEATHER ADVISORY FOR WESTERN WYOMING FOR TONIGHT THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT MODERATE AMOUNTS OF SNOWFALL ARE EXPECTED...MAINLY OVER FAR WESTERN WYOMING TONIGHT. WINDY CONDITIONS ARE ALSO EXPECTED TODAY AND TONIGHT...IN THE ROCK SPRINGS TO CASPER WIND CORRIDOR...AND AT TIMES ACROSS THE CODY FOOTHILLS AND DUBOIS AREA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY TUESDAY THROUGH WEDNESDAY...MODERATE AMOUNTS OF SNOWFALL ARE EXPECTED...MAINLY OVER FAR WESTERN WYOMING...FROM TWO EVENTS FROM TUESDAY MORNING THROUGH TUESDAY NIGHT. WINDY CONDITIONS ARE ALSO EXPECTED TUESDAY...IN THE ROCK SPRINGS TO CASPER WIND CORRIDOR...AND AT TIMES ACROSS THE CODY FOOTHILLS AND DUBOIS AREA. THURSDAY THROUGH SATURDAY...STRONG TO HIGH WINDS AT TIMES FROM JEFFREY CITY TO CASPER AND ALONG THE CODY FOOTHILLS. FRIDAY NIGHT AND SATURDAY...MORE SIGNIFICANT SNOWFALL MAY FALL IN THE WESTERN MOUNTAINS ALONG WITH STRONG WIND. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS TODAY AND TONIGHT. TEAM RIVERTON
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 4:36 AM MST | Winter Weather Advisory | RIW | Big Horn, Fremont, Hot Springs, Johnson, Lincoln, Natrona and 5 more | 59 hr |
| Feb 2, 2:00 PM MST | Winter Storm Warning | RIW | Fremont, Lincoln, Sublette, Teton | 49 hr |
Nearby
High Wind Warnings in Wyoming, 2015Every high wind warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.